# SDR AALA202011109017

- Difficulty date: November 3, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 56,799 hours, 33,589 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 56,834 hours, 33,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXFOLIATION CORROSION WITH POPPED RIVET HEAD ON RUDDER 138.5 INCHES FROM TRAILING EDGE OF RUDDER ON APEX STRIP.  AREA OF CORROSION WAS REMOVED AND REPLACEMENT PART WAS INSTALLED WITH SPLICE REPAIR, REF SRM 55-41-19-300-006 FIGURE 001 C1.
